Armour side effect? Weird smelling urine

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gilsonal
Regular Member


Date Joined Feb 2010
Total Posts : 39
   Posted 6/20/2011 12:21 PM (GMT -7)   
Recently diagnosed with hypothyroidism, I'm taking 30mg of Amour a day. I'm about a week in and feeling so much better already.

The down side is an increasingly strong odor in my urine. I can't really describe it, other than that it doesn't smell right. Has anybody else had this happen? Is it a side effect or do I need to get my liver blood work checked?

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 12981
   Posted 6/20/2011 2:54 PM (GMT -7)   
Some medicines can change to odor of your urine. If your worried you can call your doctor about it.
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, March 01, 2015 9:33 AM (GMT -7)
There are a total of 2,361,315 posts in 261,565 threads.
View Active Threads


Who's Online
This forum has 162156 registered members. Please welcome our newest member, dabipolarguy.
377 Guest(s), 30 Registered Member(s) are currently online.  Details
dabipolarguy, eyesRopen, Peter, pictureofhealth, JaSanne, 81GyGuy, **David**, PeterDisAbelard., Reysone77, titlewave, the past is gone, IHL, lgm1942, Julie684, Virdent, Andy1986, DanniJayne96, Marauder93, rdm, PA_grandma, InTheShop, irishpride9787, fightUC, cairn1, Noulls, mm1962, delilahblue, stixandstonz, super max, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2015 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer